# SDR HEEA0015862

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 412075010111
- Condition: Inoperative
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE N2 NEEDLE INOPERATIVE AND OTHERS ARE RISING.
